Topological vector spaces with equivalent bases
Matematičeskie zametki, Tome 28 (1980) no. 6, pp. 947-951
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_6_a13,
author = {M. M. Dragilev},
title = {Topological vector spaces with equivalent bases},
journal = {Matemati\v{c}eskie zametki},
pages = {947--951},
year = {1980},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_6_a13/}
}
M. M. Dragilev. Topological vector spaces with equivalent bases. Matematičeskie zametki, Tome 28 (1980) no. 6, pp. 947-951. http://geodesic.mathdoc.fr/item/MZM_1980_28_6_a13/